# SDR Y2PA96044

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Lt/Rt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT STAYED ON WITH GEAR DOWN AND LOCKED, FOLLOWED EMERGENCY PROCEDURE 2-32-6.  AIRCRAFT FERRIED TO DFW FOR MX BOTH MAIN LANDING GEAR DOORS SCUFFED ON LANDING.  ADJUSTED LANDING GEAR PUSH/PULL CABLES, CHECKED DOOR LATCH MECHANISM CLEARANCES.  PERFORMED SRM REPAIRS ON LT/RT GEAR DOORS IAW SRM 52-01 FIG 2.  (M)
